# SDR SIMA20180319002

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 34,519 hours, 29,165 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ESCAPE HATCH UPPER EXIT SIGN INOPERATIVE.  REMOVED AND REPLACED THE SIGN. OPS CHECKED GOOD IAW AMM 33-50-14.
